| Model Number |
M00558710 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in an unknown anatomy location.Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
Event or Problem Description
Note: this report pertains to one of two cre pro wireguided dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that two cre pro wireguided dilatation balloons were attempted to be used during a gastrointestinal dilatation procedure performed on (b)(6) 2026.During the procedure, the balloon was dilated but did not hold the pressure.After inspection, a punctured was observed at the balloon base.Additionally, the same problem occurred with the other cre pro wireguided dilatation balloon.The procedure was completed using an alternative device.The anatomy location of the procedure is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event and the patient condition following procedure was reported to have fully recovered.